Rocky Mountain Journal of Mathematics

Multiplicative $SK$ Invariants on $Z_n$-Manifolds with Boundary

Tamio Hara

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 33, Number 3 (2003), 875-901.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 57S17: Finite transformation groups


Hara, Tamio. Multiplicative $SK$ Invariants on $Z_n$-Manifolds with Boundary. Rocky Mountain J. Math. 33 (2003), no. 3, 875--901. doi:10.1216/rmjm/1181069933.

Export citation


  • A. Dold, Lectures on algebraic topology, Springer-Verlag, New York, 1972.
  • T. Hara and H. Koshikawa, Equivariant SK group of manifolds with boundary, Kyushu J. Math. 49 (1995), 455-461.
  • --------, Cutting and pasting of $G$ manifolds with boundary, Kyushu J. Math. 51 (1997), 165-178.
  • U. Karras, M. Kreck, W.D. Neumann and E. Ossa, Cutting and pasting of manifolds; $SK$-groups, Publish or Perish, Inc., Boston, 1973.
  • K. Kawakubo, The theory of transformation groups, Oxford Univ. Press, New York, 1991.
  • H. Koshikawa, $SK$ groups of manifolds with boundary, Kyushu J. Math. 49 (1995), 47-57.
  • C. Kosniowski, Actions of finite abelian groups, Pitman, London, 1978.